# SDR DJFA20120604009

- Difficulty date: June 4, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N429LX
- Make and model: Beech 400A
- Aircraft serial: RK264
- Aircraft time: 8,544 hours, 7,162 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 45A21183011
- Condition: Cracked
- Location: Zone 300
- Part time: 8,544 hours, 7,162 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE HORIZONTAL STABILIZER, THE AFT PIVOT FITTING WAS FOUND CRACKED AT THE LOWER BOLT HOLE.  THE AFT PIVOT FITTING WAS REPLACED.
